%0 Journal Article
	%A Atilla Akpinar and  Basri Çelik
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Two New Collineations of some Moufang-Klingenberg Planes
	%U https://publications.waset.org/pdf/10179
	%V 43
	%X In this paper we are interested in Moufang-Klingenberg
planesM(A) defined over a local alternative ring A of dual numbers.
We introduce two new collineations of M(A).
	%P 812 - 815